# SDR 7AHR201406302293

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 446 FRAME HAS CORROSION ON AFT SIDE AT STRINGER ATTACH POINT.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01, PG 8.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-03, FIG 2A, CONF 7013.
